# SDR AALA2009052400959

- Difficulty date: May 24, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- Aircraft time: 46,549 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - LEFT NUMBER THREE DOOR OVERWING AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED OVERWING FLOOD EMERGENCY LIGHT ASSEMBLY.
